[ Question ]

Myocarditis after Pfizer-BioNTech Vaccine

by dawangy1 min read27th Apr 20215 comments

1

Personal Blog

Israel Examines Heart Inflammation Cases After Pfizer Shot - Bloomberg

The day after I received my 2nd shot, I had an extremely uncomfortable feeling in my chest. My heart was beating rapidly and it was difficult to catch my breath after exertion. At some points I debated calling a physician or hospital. Has anyone else experienced similar effects? The article says the (potentially) linked cases happened primarily in men under 30, which happens to be my demographic. I am unsure if I had myocarditis of this kind, but it seems plausible.

My Fitbit thinks I spent 6.5 hours that day exercising (even though I spent almost the entire day sitting or in bed).

New Answer
Ask Related Question
New Comment

2 Answers

I’m not a doctor and this is not medical advice...

I’ve had somewhat similar experiences with panic attacks. Do you have a history of those?

1CraigMichael11dmy own personal guesses -- the spike protein in or created by the vaccines seems to tweak the ACE2 receptors that seem to futz with the nervous system somehow in some cases, and differently in different people (even with just the vaccine people experience dysgeusia, for example). Infections tend to increase heart rate, so that may not be surprising and maybe just more exaggerated in here. could also be some kind of mild allergic reaction. again... not a doctor, not medical advice. All of the vaccines are still kind of an experiment. Maybe report to vsafe if you haven't already.
1 comments, sorted by Highlighting new comments since Today at 7:40 PM

btw, I am fine now